my husband has hepc,and depression has set in from being down for 2 years.they have him on so much pain meds and antidepressants,anti anxiety it seems like they are trying to kill him.what pain medication is safe for his body that dont go to the liver and anti depressants and anti anxiety???he now is taking paxil,vistaril,klonopin,fentenal patches,oxycodone,invega,neurontin,risperdal,zanaflex,remeron...please help....can we use natural like st.johns wart ext.....please help me with this i cant understand...
Since it is really not possible to answer in a forum such as this about what medications may or may not need, let’s talk about the issue of polypharmacy.
Polypharmacy is the problems that a patient can develop when a patient is taking more medications that are actually needed. In our specialist driven medical community this is really the result from doctors writing prescriptions not aware of the medications the patient is on or what other physicians are prescribing. When medications are studied for safety for the FDA, medications cannot really be tested for all of the possible interactions of handfuls of prescribed medications. Some medications should not be taken together because the may conflict with each other or add to each other’s adverse effects.
You clearly need one physician, typically a primary care provider, who is orchestrating all of this care, and having all of your prescriptions filled at the same pharmacy. This will help with duplication of medications that have similar effects, and most pharmacies will evaluate for possible drug interactions or adverse effects. If a new physician or specialist prescribes you a new medication, you should confer with your primary care physician. You keep talking of "they" which likely indicates that he has an army of doctors. You should always ask your pharmacist about the possible interactions and effects of medications.
Your husband is on some pretty powerful medications. His medical problems clearly are move involved than Hepatitis C. Nevertheless, stopping his medications for herbal medications will certainly result in some significant and dangerous reactions.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.